# SDR DALA1123819870

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FWD SERVICE DOOR JAMB REPAIR 53-05 FIG 55 DOOR SPLICE -43 SPLICE HOLES FALL IN RADIUS.  FAB -43 SPLICE FROM MAT .071 2024-0.  HEAT TREATED TO .071 2024-T42 ON PEMCO TRAVELER 2469NO1540.  DRILLED AND INSTALLED -43 SPLICE IAW DC9 ERA 490833-14 116441 475747 01 APR 11 P-138.
